Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On periodic solutions of superlinear parabolic problems

Author: Maria J. Esteban
Journal: Trans. Amer. Math. Soc. 293 (1986), 171-189
MSC: Primary 35B10; Secondary 35K55
MathSciNet review: 814919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the existence of positive nontrivial periodic solutions of semilinear parabolic problems. Most of the nonlinearities considered are of the superlinear type. Some bifurcation results are proved as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B10, 35K55

Retrieve articles in all journals with MSC: 35B10, 35K55

Additional Information

PII: S 0002-9947(1986)0814919-8
Keywords: Superlinear parabolic problems, periodic solutions, positive solutions, a priori estimates
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia